MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREWPLANT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SCREWPLANT IMPLANT; DENTAL IMPLANT
Catalog Number 104713P
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), a patient with a dental implant experienced an allergic reaction and infection.Osseointegration failure was also reported.The implant was explanted five months after initial placement.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated for report submission date and to report device evaluation results.Updated for device return date, for follow-up report submitter, for awareness date and for report type and follow-up number.Updated for follow-up type, for device evaluation status and event problem and evaluation codes.Correction: additional information requested regarding report of patient allergic reaction.Physicians who applied implants were interviewed and it was determined that allergic reaction was accidently selected on the complaint form.The patient did not experience an allergic reaction.Based on additional information received, this complaint does not meet reportability requirements as an mdr.However, this complaint does meet reportability requirements for submission on the alternative summary report and will be reclassified.

Brand Name
SCREWPLANT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8488511
Report Number3001617766-2019-00148
Device Sequence Number1883956
Product Code DZE
UDI-Device Identifier10841307105138
UDI-Public10841307105138
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2014
Device Catalogue Number104713P
Device Lot Number23587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR